# SDR DL72S952846

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, HAD EMERGENCY LIGHTS COME ON WHEN SWITCH IN ARMED POSITION.  THE EMERGENCY LIGHTS BATTERY CHARGER CIRCUIT BREAKER TRIP.  FOUND WIRES 9004-20 AND 9010-20 SHORTED.  REPAIRED WIRES AND REPLACED LITGHT SWITCH AND BATTERY IN 9027.  OPERATION NORMAL.
